# SDR RAIA00606006

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 16,495 hours, 15,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3574-STL-RIGHT OVER WINDOW EMERGENCY EXIT LIGHT INOP. MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHTS.  NO DEFECTS NOTED.
